# SDR SWAA2022022238646

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 632FB AND CLAMP RING HAVE FRETTING CORROSION; MARKED. / EVALUATED FRETTING CORROSION ON FUEL ACCESS PANEL 632FB AND CLAMP RING FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED RIGHT HAND WING FUEL ACCESS PANEL AND CLAMP RING 632FB AND CLAMP RING IAW SRM B737 57-20-01-1A-1 FIGURE 104 SHEET 7 ATAG WN9187 A25644
